# SDR DALA2020090923003

- Difficulty date: September 2, 2020
- Submitted: September 10, 2020
- Operation: Air carrier
- Aircraft: N365NB
- Make and model: Airbus A319-114
- Aircraft serial: 2013
- Aircraft time: 46,905 hours, 24,162 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 16 RT SIDE HOLE 6 AT DOUBLE JOGGLE AREA AT LEVEL DOOR STOP 7 ON UPPER FUSELAGE (1EA), CRACK AT 1 O'CLOCK.  CORRECTIVE ACTION: REPAIRED FR 16 RT SIDE HOLE 6 AT DOUBLE JOGGLE AREA AT LEVEL DOOR STOP 7 ON UPPER FUSELAGE, AS PER PRI 587403- 14AD REV "0" AND ERA 587403-14AD REV ORIGINAL.
